Each tablet contains:
Paracetamol BP 500 mg
Phenylepherine HCI BP 5 mg
Caffeine BP 30 mg
Chlorpheniramine Maleate BP 2 mg
Nolgripp Hot Granules is very effective for fever including cold & flu, allergic rhinitis, blocked nose, sinusitis, headache, sore throat, chesty cough and for relieving associated aches and pains.
Nolgripp Hot Granules is an ideal combination of four medicinal ingredients for relief of symptoms associated with common cough, headache, fever, catarrh associated with flu and other upper respiratory tract infections.
In Nolgripp Hot Granules, Paracetamol has analgesic and antipyretic actions to reduce fever, headache and provide relief from pain, it is primarily centrally acting and is a reversible inhibitor of cyclooxygenase, an enzyme involved in prostaglandin (PG) synthesis. Phenylephrine Hydrochloride is a decongestant which is used for the temporary relief of congestion or stuffiness in the nose caused by allergies or flu. Chlorpheniramine is an antihistamine. It blocks the effects of the naturally occurring histamine in the body. Caffeine is a mild stimulant to give refreshing feeling.
Paracetamol is readily absorbed from the gastro-intestinal tract with peak plasma concentrations occurring about 10 to 60 minutes after oral administration. It is distributed into most body tissues. Phenylephrine Hydrochloride is readily absorbed from the GI tract. It is distributed into various tissues and fluids and slowly metabolized in the liver and excreted unchanged in the urine. Chlorpheniramine Maleate is well absorbed from the gastrointestinal tract. Peak plasma concentrations are achieved about 1 to 4 hours after administration by mouth. It is highly bound to plasma proteins and is extensively metabolized in the body and excreted mainly in the urine as metabolites. Caffeine gets readily absorbed after oral administration and is widely distributed throughout the body.
Hypersensitivity to any of the components of the Nolgripp Hot Granules; glaucoma; patients receiving MAOI drugs and hepatic impairment. Not recommended for pregnant and breast feeding women, except on doctor advice.
The side effects are usually mild, nausea, vomiting, abdominal pain, sweating, pancreatitis, skin rashes and other allergic reactions may occur occasionally. Symptoms of side effects (if any) should subside after discontinuing medicine. If symptoms persist, please consult doctor.
Adults & Children above 12 years: One sachet 3-4 times a day or as directed by the physician. For oral use. Dissolve in a cup of hot but not boiling water. Stir until dissolved, if preferred sweeten to taste with sugar, honey or any sweetner.
Store in a cool, dark & dry place. Keep out of reach of children.
2 g granules packed in a sachet. Such 5 sachets are packed in a unit carton.
2 g granules packed in a sachet. Such 25 sachets are packed in a unit carton.